# SDR AALA20060615

- Difficulty date: August 26, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RT AFT OVERWING EXIT INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT RT AFT OVERWING EXIT. SYSTEM GROUND CHECKED NORMAL OPERATIONS. (CLOSED)
